| Model Number |
CV-V1 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned, and an initial evaluation was conducted by olympus; however, investigation is ongoing.During the initial evaluation, the user¿s report was partially confirmed.The horizontal lines we present, but the image was also freezing due to a defective printed circuit board.Additionally, after changing out the board, a flickering noise was noted in the image due to a defective receptable unit.Corrosion was also found on the cable of the receptacle unit.If additional information becomes available following the device evaluation, a supplemental report will be filed.
Event or Problem Description
The customer reported that while performing maintenance on his olympus video system center horizontal lines were discovered in the image.There was no patient involvement during this event.During the device evaluation, it was discovered that the unit was not producing an image at all.This report is being submitted to capture the lack of image found during the device evaluation.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the defective printed circuit board could not be determined.Olympus will continue to monitor field performance for this device.